# SDR AALA201907229029

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 76,609 hours, 12,539 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IN FLIGHT WX FAIL MESSAGE APPEARED ON BOTH NDS FOLLOWED BY WX WEAK MESSAGE. AFTER APPROX. 3 MINUTES, WX RADAR RETURNED TO NORMAL OPERATION. MAINTENANCE ACCOMPLISHED WRX OPS CHECK IAW AMM 34-13-00. ALL TESTS PASSED, NO FAULTS.
